Alert archive / Wisconsin / Gale Warnings in 2015

Gale Warning 14, NWS Green Bay, WI

October 11, 2015

NWS Green Bay, WI issued this gale warning at Oct 11, 2015, 3:11 PM CDT. It took effect at Oct 12, 2015, 4:00 PM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 11, 2015, 3:11 PM CDT (20:11 UTC)
In effect from
Oct 12, 2015, 4:00 PM CDT
Expired
Oct 13, 2015, 3:37 AM CDT
In force
12 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

765 
WHUS73 KGRB 112011
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
311 PM CDT SUN OCT 11 2015

...GUSTY WINDS AND WAVES THROUGH EARLY NEXT WEEK...

.GUSTY WINDS ARE EXPECTED THROUGH TONIGHT AS A STRONG LOW
PRESSURE SYSTEM TRACKS THROUGH SOUTHERN CANADA. THIS WILL BRING
GUSTY SOUTHWEST WINDS WITH FUNNELING EFFECTS UP THE BAY OF GREEN
BAY...WITH HIGH WAVES ACROSS THE LAKE MICHIGAN NEARSHORE AREAS
GIVEN THE PERSISTENT GUSTY WINDS.

THE LOW WILL PASS TO THE NORTH LATE MONDAY AFTERNOON AND INTO
MONDAY NIGHT... BRINGING A COLD FRONT THROUGH THE WESTERN GREAT
LAKES. THIS WILL BRING EVEN GUSTIER WEST TO NORTHWEST WINDS
THROUGH MONDAY NIGHT... WITH GALE FORCE GUSTS EXPECTED.

GUSTY WINDS HAZARDOUS TO SMALL CRAFT MAY CONTINUE INTO TUESDAY.
BOATERS SHOULD MONITOR THE FORECASTS FOR ADDITIONAL ADVISORIES
THROUGH THE BEGINNING OF NEXT WEEK.

LMZ521-522-541>543-120415-
/O.EXT.KGRB.SC.Y.0064.000000T0000Z-151012T2100Z/
/O.NEW.KGRB.GL.W.0014.151012T2100Z-151013T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
311 PM CDT SUN OCT 11 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT MONDAY...
...GALE WARNING IN EFFECT FROM 4 PM MONDAY TO 1 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 PM MONDAY TO 1 AM CDT
TUESDAY. 

* WINDS...SOUTHWEST TO 15 TO 25 KNOTS. WEST WINDS TO 30 KNOTS ON
  MONDAY... BECOMING NORTHWEST MONDAY NIGHT. GALE FORCE GUSTS UP
  TO 40 KTS ARE EXPECTED BY MONDAY AFTERNOON INTO MONDAY
  NIGHT...WITH THE STRONGEST WINDS OVER THE NORTHERN HALF OF LAKE
  MICHIGAN

* WAVES...BUILDING TO 3 TO 5 FT ON THE BAY...AND 4 TO 7 FT ON 
  THE LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
6 follow-up statements
638 
WHUS73 KGRB 120212
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
912 PM CDT SUN OCT 11 2015

...GUSTY WINDS AND WAVES THROUGH EARLY NEXT WEEK...

.GUSTY WINDS ARE EXPECTED THROUGH TONIGHT AS A STRONG LOW
PRESSURE SYSTEM TRACKS THROUGH SOUTHERN CANADA. THIS WILL BRING
GUSTY SOUTHWEST WINDS WITH FUNNELING EFFECTS UP THE BAY OF GREEN
BAY...WITH HIGH WAVES ACROSS THE LAKE MICHIGAN NEARSHORE AREAS
GIVEN THE PERSISTENT GUSTY WINDS.

THE LOW WILL PASS TO THE NORTH LATE MONDAY AFTERNOON AND INTO
MONDAY NIGHT... BRINGING A COLD FRONT THROUGH THE WESTERN GREAT
LAKES. THIS WILL BRING EVEN GUSTIER WEST TO NORTHWEST WINDS
THROUGH MONDAY NIGHT... WITH GALE FORCE GUSTS EXPECTED.

GUSTY WINDS HAZARDOUS TO SMALL CRAFT MAY CONTINUE INTO TUESDAY.
BOATERS SHOULD MONITOR THE FORECASTS FOR ADDITIONAL ADVISORIES
THROUGH THE BEGINNING OF NEXT WEEK.

LMZ521-522-541>543-121015-
/O.CON.KGRB.SC.Y.0064.000000T0000Z-151012T2100Z/
/O.CON.KGRB.GL.W.0014.151012T2100Z-151013T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
912 PM CDT SUN OCT 11 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT MONDAY...
...GALE WARNING REMAINS IN EFFECT FROM 4 PM MONDAY TO 1 AM CDT
TUESDAY...

* WINDS...SOUTHWEST TO 15 TO 25 KNOTS. WEST WINDS TO 30 KNOTS ON 
  MONDAY... BECOMING NORTHWEST MONDAY NIGHT. GALE FORCE GUSTS UP 
  TO 40 KTS ARE EXPECTED BY MONDAY AFTERNOON INTO MONDAY NIGHT...
   WITH THE STRONGEST WINDS OVER THE NORTHERN HALF OF LAKE 
  MICHIGAN 

* WAVES...BUILDING TO 3 TO 5 FT ON THE BAY...AND 4 TO 7 FT ON 
  THE LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
183 
WHUS73 KGRB 120824
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
324 AM CDT MON OCT 12 2015

...GUSTY WINDS AND WAVES THROUGH TUESDAY...

.SMALL CRAFT ADVISORIES WILL REMAIN THROUGH THE EARLY AFTERNOON
HOURS AS WINDS INCREASE AHEAD OF AN APPROACHING MID LEVEL TROUGH.
AFTER THE PASSAGE OF THIS TROUGH THIS AFTERNOON WINDS ARE EXPECTED
TO GUST TO GALE FORCE ACROSS ALL OF THE MARINE ZONES FROM THIS
AFTERNOON THROUGH TUESDAY MORNING. THEREFORE WILL EXTEND THE GALE
WARNING FOR ALL ZONES FROM THIS AFTERNOON THROUGH TUESDAY
MORNING. ONCE GALE FORCE CONDITIONS SUBSIDE TUESDAY
MORNING...CONDITIONS WILL REMAIN HAZARDOUS FOR SMALL CRAFT THROUGH
TUESDAY AFTERNOON.

LMZ521-522-541>543-121630-
/O.CON.KGRB.SC.Y.0064.000000T0000Z-151012T2100Z/
/O.EXT.KGRB.GL.W.0014.151012T2100Z-151013T1500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
324 AM CDT MON OCT 12 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...
...GALE WARNING NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM
CDT TUESDAY...

* WINDS...SOUTHWEST TO 15 TO 25 KNOTS BECOMING WEST AND INCREASING
  TO 30 TO 35 KNOTS THIS MORNING...BECOMING NORTHWEST TUESDAY.
  GALE FORCE GUSTS OF 40 TO 45 KTS ARE EXPECTED BY THIS AFTERNOON
  INTO TUESDAY MORNING...WITH THE STRONGEST WINDS OVER THE
  NORTHERN HALF OF LAKE MICHIGAN

* WAVES...BUILDING TO 4 TO 7 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

KURIMSKI
274 
WHUS73 KGRB 121451
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
951 AM CDT MON OCT 12 2015

...GUSTY WINDS AND WAVES THROUGH TUESDAY...

.SMALL CRAFT ADVISORIES WILL REMAIN THROUGH THE EARLY AFTERNOON
HOURS AS WINDS INCREASE AHEAD OF AN APPROACHING MID LEVEL TROUGH.
AFTER THE PASSAGE OF THIS TROUGH THIS AFTERNOON WINDS ARE
EXPECTED TO GUST TO GALE FORCE ACROSS ALL OF THE MARINE ZONES
FROM THIS AFTERNOON THROUGH TUESDAY MORNING. ONCE GALE FORCE
CONDITIONS SUBSIDE TUESDAY MORNING...A NEW SMALL CRAFT ADVISORY
WILL BE NECESSARY.

LMZ521-522-541>543-122300-
/O.CON.KGRB.SC.Y.0064.000000T0000Z-151012T2100Z/
/O.CON.KGRB.GL.W.0014.151012T2100Z-151013T1500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
951 AM CDT MON OCT 12 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 AM CDT TUESDAY...

* WINDS...SOUTHWEST TO 15 TO 25 KNOTS BECOMING WEST AND INCREASING
  TO 30 TO 35 KNOTS LATE THIS MORNING OR EARLY THIS
  AFTERNOON...BECOMING NORTHWEST TUESDAY. GALE FORCE GUSTS OF 40
  TO 45 KTS ARE EXPECTED THIS AFTERNOON INTO TUESDAY
  MORNING...WITH THE STRONGEST WINDS OVER THE NORTHERN HALF OF
  LAKE MICHIGAN

* WAVES...BUILDING TO 4 TO 7 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
028 
WHUS73 KGRB 122102
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
402 PM CDT MON OCT 12 2015

...GUSTY WINDS AND WAVES THROUGH TUESDAY...

.AS AN LOW PRESSURE SYSTEM SWINGS THROUGH THE GREAT LAKES REGION
THIS AFTERNOON...WEST WINDS ARE EXPECTED TO INCREASE AND GUST TO
GALE FORCE ACROSS ALL OF THE MARINE ZONES. STRONG WINDS WILL
CONTINUE OVERNIGHT THROUGH TUESDAY MORNING. ONCE GALE FORCE
CONDITIONS SUBSIDE TUESDAY MORNING...A NEW SMALL CRAFT ADVISORY
WILL BE NECESSARY.

LMZ521-522-541>543-130515-
/O.EXP.KGRB.SC.Y.0064.000000T0000Z-151012T2100Z/
/O.CON.KGRB.GL.W.0014.000000T0000Z-151013T1500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
402 PM CDT MON OCT 12 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT TUESDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WINDS...WEST AT 30 TO 35 KNOTS LATE THIS...BECOMING NORTHWEST
  TUESDAY. GALE FORCE GUSTS OF 40 TO 45 KTS ARE EXPECTED THIS INTO
  TUESDAY MORNING... WITH THE STRONGEST WINDS OVER THE NORTHERN
  HALF OF LAKE MICHIGAN

* WAVES...BUILDING TO 3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
552 
WHUS73 KGRB 130233
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
933 PM CDT MON OCT 12 2015

...GUSTY WINDS AND WAVES THROUGH TUESDAY...

.AS A LOW PRESSURE SYSTEM SWINGS THROUGH THE GREAT LAKES REGION
THIS AFTERNOON...WEST WINDS ARE EXPECTED TO INCREASE AND GUSTS TO
GALE FORCE ACROSS ALL OF THE MARINE ZONES. STRONG WINDS WILL
CONTINUE OVERNIGHT THROUGH TUESDAY MORNING. ONCE GALE FORCE
CONDITIONS SUBSIDE TUESDAY MORNING...A NEW SMALL CRAFT ADVISORY
WILL BE NECESSARY.

LMZ521-522-541>543-131045-
/O.CON.KGRB.GL.W.0014.000000T0000Z-151013T1500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
933 PM CDT MON OCT 12 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT TUESDAY...

* WINDS...WEST AT 15 TO 25 KNOTS...BECOMING NORTHWEST TUESDAY.
  GALE FORCE GUSTS OF 35 KNOT... WITH THE STRONGEST WINDS OVER
  THE NORTHERN HALF OF LAKE MICHIGAN

* WAVES...BUILDING TO 3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
014 
WHUS73 KGRB 130837
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
337 AM CDT TUE OCT 13 2015

...GUSTY NORTHWEST WINDS EXPECTED TODAY INTO THIS EVENING...

.WINDS WILL TURN NORTHWEST EARLY THIS MORNING AS LOW PRESSURE
DEPARTS THE AREA. A FEW GALE FORCE GUSTS ARE POSSIBLE...THOUGH
WINDS WILL PRIMARILY BE AT SPEEDS SUPPORTING A SMALL CRAFT
ADVISORY.

LMZ521-522-541>543-131645-
/O.CAN.KGRB.GL.W.0014.000000T0000Z-151013T1500Z/
/O.NEW.KGRB.SC.Y.0065.151013T0837Z-151014T0400Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
337 AM CDT TUE OCT 13 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM CDT THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM CDT THIS EVENING.
THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS...WINDS WILL VEER NORTHWEST AND INCREASE TO 30 KNOTS EARLY
  TODAY. A FEW GALE FORCE GUSTS TO 35 KNOTS ARE POSSIBLE. WINDS
  WILL BEGIN TO DIMINISH THIS AFTERNOON.

* WAVES...WAVES OF 3 TO 5 FEET ARE EXPECTED TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Oct 11, 2:53 PM CDT, 18 minutes earlier.

Area forecast discussion, Oct 11, 2:53 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
253 PM CDT SUN OCT 11 2015

FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE

.SHORT TERM...TONIGHT AND MONDAY
ISSUED AT 247 PM CDT SUN OCT 11 2015

VERY WARM CONDITIONS FOR MID OCTOBER WERE NOTED ACROSS THE REGION
THIS AFTERNOON. SOME OF THE WARMER LOCATIONS REACHED 80...INCLUDING
80 AT WAUPACA AND 83 AT IRON MOUNTAIN.

STRONG WINDS ALOFT WILL KEEP TEMPERATURES FROM DROPPING OFF TO FAR
TONIGHT. A BAND OF HIGH CLOUDS IS EXPECTED TO MOVE ACROSS THE
REGION LATER THIS EVENING AND OVERNIGHT. DID NOT STRAY FAR FROM
GUIDANCE/PREVIOUS FORECAST FOR TONIGHT.

ON MONDAY...HIGH TEMPERATURES ACROSS THE NORTH-CENTRAL AND CENTRAL
WISCONSIN WILL OCCUR DURING THE MORNING...AND AROUND MID DAY
ACROSS EAST-CENTRAL AND NORTHEAST WISCONSIN. CLOUD COVER OR RAIN
WILL CAUSE TEMPERATURES TO FALL DURING THE LATE MORNING (NORTH AND
CENTRAL) AND DURING THE AFTERNOON ACROSS THE EAST. AN UPPER LEVEL
DISTURBANCE WILL BRING A CHANCE OF SHOWERS TO NORTHERN WISCONSIN.
LOCATIONS THAT SEE RAIN ACROSS THE NORTH MONDAY AFTERNOON COULD
DROP INTO THE UPPER 40S TO LOWER 50S...A SHARP CONTRAST TO SUNDAY.

.LONG TERM...MONDAY NIGHT THROUGH SUNDAY
ISSUED AT 247 PM CDT SUN OCT 11 2015

STRONG UPPER LOW WILL MOVE ACROSS SAULT SAINTE MARIE MONDAY NIGHT
INTO SOUTHERN ONTARIO TUESDAY. CYCLONIC UPPER FLOW AND COLD FLOW
OVER LAKE SUPERIOR MAY PRODUCE SOME SHOWERS ACROSS NORTHERN
WISCONSIN MONDAY NIGHT. DRY AND SEASONABLE WEATHER EXPECTED
TUESDAY AND WEDNESDAY BEFORE THE NEXT UPPER TROUGH APPROACHES
THURSDAY. THERE SHOULD NOT BE VERY MUCH MOISTURE AVAILABLE BUT
SUFFICIENT UPPER SUPPORT FOR SHOWERS THURSDAY AFTERNOON AND NIGHT.
MUCH COOLER AIR WILL ARRIVE FRIDAY AND SATURDAY WITH POSSIBLE
DIURNAL SHOWER ACTIVITY. FREEZING TEMPERATURES ARE POSSIBLE OVER
MOST OF THE REGION FRIDAY NIGHT. &&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1147 AM CDT SUN OCT 11 2015

VFR CONDITIONS SHOULD CONTINUE THROUGH MONDAY MORNING. THE WRF MODEL
DOES DEPICT LOW STRATUS DEVELOPING TONIGHT...BUT DO NOT EXPECT IT
TO FORM AS THE OTHER MODELS DO NOT NOT SHOW THIS SCENARIO AND
SKIES ARE CLEAR BELOW TWELVE THOUSAND FEET UNTIL YOU REACH THE
WESTERN NORTH DAKOTA LATE THIS MORNING. LOW LEVEL WIND SHEAR WILL
DEVELOP THIS EVENING AND GRADUALLY WEAKEN LATE TONIGHT. GUSTY
WINDS ARE EXPECTED ON MONDAY WITH GUSTS TO OR OVER 30 KNOTS
POSSIBLE ACROSS CENTRAL AND EAST-CENTRAL WISCONSIN. MEANWHILE..
AN UPPER LEVEL DISTURBANCE WILL BRING A CHANCE OF SHOWERS TO
NORTHERN WISCONSIN MONDAY AFTERNOON INTO EARLY MONDAY EVENING.
HIGHEST CHANCES OF RAIN WILL BE NORTH OF A TOMAHAWK TO WAUSAUKEE
LINE.
&&

.MARINE...
ISSUED AT 247 PM CDT SUN OCT 11 2015

A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH EARLY MONDAY
AFTERNOON DUE TO GUSTY SOUTHWEST WINDS OR HIGH WAVES. HAVE
DECIDED TO UPGRADE TO A GALE WARNING FOR MID MONDAY AFTERNOON
AND MONDAY NIGHT EXPECTING GALE FORCE GUSTS AROUND 35 KNOTS.
HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE INTO TUESDAY.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....ECKBERG
LONG TERM......RDM
AVIATION.......ECKBERG
MARINE.........ECKBERG
Hazardous weather outlook, Oct 11, 2:28 PM CDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
228 PM CDT SUN OCT 11 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-121930-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
228 PM CDT SUN OCT 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

HAZARDOUS TRAVEL FOR HIGH PROFILE VEHICLES IS POSSIBLE MONDAY
AFTERNOON INTO MONDAY EVENING. WEST TO NORTHWEST WINDS OF 15 TO
30 MPH ARE EXPECTED WITH GUSTS TO 40 MPH POSSIBLE.

A FREEZE IS POSSIBLE OVER MOST OF THE AREA FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. SPOTTERS ARE
REQUESTED TO REPORT WIND GUSTS OVER 35 MPH MONDAY AND MONDAY
NIGHT.

LMZ521-522-541>543-121930-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
228 PM CDT SUN OCT 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY REMAINS IN EFFECT DUE TO GUSTY SOUTHWESTERLY
WINDS OR HIGH WAVES. PLEASE SEE THE LATEST MARINE WEATHER MESSAGE
OR FORECAST FOR DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

A SMALL CRAFT ADVISORY CONTINUES INTO EARLY MONDAY AFTERNOON.
A GALE WARNING IS NOW IN EFFECT FROM MID MONDAY AFTERNOON THROUGH
MONDAY EVENING. GUSTY WEST TO NORTHWEST WINDS WITH GALE FORCE
GUSTS ARE EXPECTED. HAZARDOUS CONDITIONS FOR MARINERS WILL
CONTINUE ON TUESDAY. PLEASE SEE THE LATEST MARINE WEATHER MESSAGE
OR FORECAST FOR DETAILS.

ECKBERG/RDM

Nearby

Gale Warnings in Wisconsin, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.